# SDR AALA201809279008

- Difficulty date: September 24, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug MD 83
- Aircraft serial: 53616
- Aircraft time: 52,998 hours, 27,047 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE OF THE EMERGENCY FLASHLIGHTS NEAR THE FORWARD GALLEY WAS INOPERATIVE.  MAINTENANCE REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-60-00.
